# SDR AALA20031406

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW  FIRST CLASS OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY FOR FIRST CLASS OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
